# SDR SWAA2022042088232

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL STA 294-332; RBL 52-55; WL 208. / [01] REMOVED CORROSION ON FWD SERVICE DOOR MOPSILL STA 294-332; RBL 52-55; WL 208. MAX MATERIAL REMOVED WAS .027' 1' BY 2' FROM .080'. OUT OF LIMITS PER SRM 53-10-15-1A-2; SRM 51-10-02-0G-0.L;[02] MEASURED DEPTH WITH SPERICAL MICROMETER ID# IS000459; S/N 67127987; EXPIRES 01/2023.;[03] VERIFIED CORRECTIVE ACTIOS 1 AND 2.;[04] REMOVED ON FWD ENTRY DOOR MOPSILL STA 259.5- STA 360 RBL52-RBL55 WL 208 IAW SRM 51-40-02;[05] LOCATED; DRILLED AND COUNTERSUNK NEW FWD SERVICE DOOR MOP SILL STA 294-332; RBL 52-55 WL 208 IAW 737 800 SRM 51-40-05-0G-0; 737 800 SRM 51-40-08-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED BARE METAL AREAS IAW 737 800 AMM 51-21-41-370-802 AND 737 800 AMM 51-21-72-370-804 OK TO INSTALL;[06] CORRECTION TO STEP 5 MOP SILL BS 259.5 TO BS 360;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 5 & 6.;[08] OK TO INSTALL NEW FSD MOP SILL GIVEN.;[09] INSTALLED NEW FWD SERVICE DOOR MOP SILL FROM BS 259.5 TO BS 360 RBL 52-55 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 INSTALLED ADHESIVE BONDED NUT PLATES IAW SRM 51-40-10-2R-0;[10] PRIOR TO REMOVED FSD MOPSILL VERIFIED APPLICABILITTY PER SRM 51-10-02-OG-0 PAR 9.A(1) AND FINISHED ALL R&R FSD MOPSILL STEPS I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 141A8310;141A0631;140A9810;[11] VERIFIED CORRECTIVE ACTION ITEMS 9 AND 10. REPAIR BY REPLACEMENT IS COMPLETED.
